1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Effects - Will Cymbalta get me high?

Discussion in 'Antidepressants' started by Peety, Oct 18, 2012.

  1. Peety

    Peety Newbie

    Reputation Points:
    0
    Joined:
    Oct 10, 2012
    Messages:
    9
    so my doc cut me off from my perks cause I asked for an early refill for the fourth time since I started taking them about a year ago, fucking bitch... anyway she replaced it with Cymbalta, that gonna do anything for me? I know it wont help at all with my addiction or be anything like the perks were but will I get anything from them at all? I have a connection for me perks so will be able to still take some but much less than before, they a good mix?

    I took a quick look with search engine and dont find it very user friendly to be honest... plus I rather get a few responses and be able to go back and fourth...

    Cheers,

    P.
     
  2. medicated_life

    medicated_life

    Reputation Points:
    25
    Joined:
    Oct 6, 2012
    Messages:
    82
    I've been taking Cymbalta for many years.
    It has NO recreational value. Will not get you high in anyway. Will give you no euphoria or good feelings.
    It will probably just make you feel tired and sick and give you a headache.
    Sorry bud.
     
  3. RobertT

    RobertT Silver Member

    Reputation Points:
    150
    Joined:
    Dec 14, 2011
    Messages:
    117
    I second that. You get nothing. I even tried it. To a hold bunch of them like I don't even want to say how many and I got shaky, felt like a panic attack for a little while. Mostly just sick feeling like I wanted to sweat but couldn't. Tired but wired at the same time and not in a fun way at all. Horrible feeling. I guess dirty is the word I'm looking for it felt like I was just pumping dirt through my body.
     
  4. PerceptionZ

    PerceptionZ Silver Member

    Age:
    22
    Reputation Points:
    20
    Joined:
    Oct 27, 2012
    Messages:
    6
    I agree with these guys above me ^. I need to help emphasize it even more. Attempting to get high off any anti- depressant is pretty stupid. Also... why is your doctor a 'fucking bitch' for cutting you off your percs? Early refill once is ok, twice still ok, 3rd time.. hmm something a bit sketchy there, and 4th time? Come on. I'm not saying you did anything wrong, it's just that these doctors can get into serious legal problems if anything bad happened to you as a result of the percs, and they would check the records and see that she has given you early refills on several occasions.
     
  5. Nertplor

    Nertplor Silver Member

    Age:
    32
    Reputation Points:
    35
    Joined:
    Feb 25, 2012
    Messages:
    222
    Back in my darker days I attempted an overdose of Cymbalta (I wont tell you how much, or why). An hour later I chucked about 3 litres of bright pink vomit up all over the house and ended up in hospital for a week then a mental ward for a month...

    So nahh.. no fun experiences to be had with this drug..
     
  6. mzmayhem

    mzmayhem Newbie

    Reputation Points:
    -15
    Joined:
    Sep 3, 2012
    Messages:
    8
    Good God, noooooooo. I've been taking it for years. Doesn't do much for pain, works for me as an antidepressant.
     
  7. addysnblues

    addysnblues Newbie

    Age:
    26
    Reputation Points:
    0
    Joined:
    Oct 26, 2012
    Messages:
    2
    Cymbalata didn't even work for me as an anti depressant. messed up my sleep and gave me worse anxiety. had to stop taking it after only a few days, those side effects were not worth it.
     
  8. dismantled

    dismantled Silver Member

    Reputation Points:
    60
    Joined:
    May 24, 2012
    Messages:
    48
    Just to echo what other people have said, nope. I take it as an anti-depressant/for chronic pain. Can't really say what it's done for my pain, but it's definitely helped my mood. But only at 60 mg. If I take any more, I get suicidal and anxious as all hell (tried to kill myself when they upped my dose to 90 mg). The only other benefit I get from Cymbalta (apart from the depression and anxiety alleviation, which is a major deal) is that it helps me wake up in the morning. Most people take it in the morning, but when I first started Cymbalta I didn't have any other morning meds and would just forget to take it, so we switched it to night even though it can give you a bit of energy. I wake up feeling less groggy and don't sleep for ridiculous periods of time unless I've accumulated a significant sleep debt.

    But it sure won't get you high.